# SDR ASAA2020020423071

- Difficulty date: February 2, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 22,928 hours, 7,280 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Spar Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING ENG START (#1 ENG) FUEL FLOW CAME UP TO 1.3 AND THEN BACK TO 0.00. HSF EGT RISE TO 350 AND THEN BEGAN TO COOL. ATTEMPTED SECOND START WITH SAME RESULTS. AFTER MX CONSULT, A THIRD ATTEMPT WAS MADE - SAME RESULTS. GROUNDED - YES. PERFORMED EEC BITE TEST B737-900 AMM REF TASK 73-00 TASK 801, NO FAULT RECORDED NO ENGINE EXCEEDANCES. AUDIBLE TEST OF L/R IGNITION PASSED. CLEANED ELEC CONNECTOR AND RECONNECTED TO SPAR VALVE. VERIFIED OPS TEST OF SPAR VALVE SATISFACTORY. RAN ENGINE AT IDLE POWER AMM 28-22-00-710-801.
